Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on preprojective partitions over hereditary Artin algebras


Author: Gordana Todorov
Journal: Proc. Amer. Math. Soc. 85 (1982), 523-528
MSC: Primary 16A35
DOI: https://doi.org/10.1090/S0002-9939-1982-0660596-0
MathSciNet review: 660596
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: If $ \Lambda $ is an artin algebra there is a partition of $ \operatorname{ind} \Lambda $, the category of indecomposable finitely generated $ \Lambda $-modules, $ \operatorname{ind} \Lambda = { \cup _{i \geqslant 0}}{\underline{\underline{P}}_i}$, called the preprojective partition. We show that $ \underline{\underline{P}}_i$ can be easily constructed for hereditary artin algebras, if $ \underline{\underline{P}}_{i - 1}$ is known: $ A$ is in $ \underline{\underline{P}}_i$ if and only if $ A$ is not in $ \underline{\underline{P}}_{i - 1}$ and there is an irreducible map $ B \to A$, where $ B$ is in $ \underline{\underline{P}}_{i - 1}$.


References [Enhancements On Off] (What's this?)

  • [1] M. Auslander and I. Reiten, Representation theory of artin algebras. IV. Invariants given by almost split sequences, Comm. Algebra 5 (1977), 441-518. MR 0439881 (55:12762)
  • [2] M. Auslander and S. Smalø, Preprojective modules over artin algebras, J. Algebra 66 (1980), 61-122. MR 591246 (83a:16039)
  • [3] -, Preprojective modules: an introduction and some applications, Lecture Notes in Math., Vol. 831, Springer-Verlag, Berlin and New York, 1979, pp. 48-73. MR 607148 (82i:16027)
  • [4] D. Zacharia, The preprojective partitions for hereditary artin algebras, Ph.D. Thesis, Brandeis University, 1981. MR 670936 (84a:16030)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A35

Retrieve articles in all journals with MSC: 16A35


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1982-0660596-0
Article copyright: © Copyright 1982 American Mathematical Society

American Mathematical Society